×

Signless Laplacian spectral conditions for Hamiltonicity of graphs. (English) Zbl 1437.05158

Summary: We establish some signless Laplacian spectral radius conditions for a graph to be Hamiltonian or traceable or Hamilton-connected.

MSC:

05C50 Graphs and linear algebra (matrices, eigenvalues, etc.)
05C35 Extremal problems in graph theory
05C45 Eulerian and Hamiltonian graphs
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Fiedler, M.; Nikiforov, V., Spectral radius and Hamiltonicity of graphs, Linear Algebra and Its Applications, 432, 9, 2170-2173 (2010) · Zbl 1218.05091
[2] Zhou, B., Signless Laplacian spectral radius and Hamiltonicity, Linear Algebra and Its Applications, 432, 2-3, 566-570 (2010) · Zbl 1188.05086
[3] Lu, M.; Liu, H. Q.; Tian, F., Spectral radius and Hamiltonian graphs, Linear Algebra and Its Applications, 437, 7, 1670-1674 (2012) · Zbl 1247.05129
[4] Li, R., Egienvalues, Laplacian Eigenvalues, and some Hamiltonian properties of graphs, Utilitas Mathematica, 88, 247-257 (2012) · Zbl 1253.05094
[5] Butler, S.; Chung, F., Small spectral gap in the combinatorial Laplacian implies Hamiltonian, Annals of Combinatorics, 13, 4, 403-412 (2010) · Zbl 1229.05193
[6] Fan, Y. Z.; Yu, G. D., Spectral condition for a graph to be Hamiltonian with respect to normalized Laplacian
[7] Bondy, J. A.; Chvatal, V., A method in graph theory, Discrete Mathematics, 15, 2, 111-135 (1976) · Zbl 0331.05138
[8] Hendry, G., Extending cycles in bipartite graphs, Journal of Combinatorial Theory B, 51, 2, 292-313 (1991) · Zbl 0674.05044
[9] Chvátal, V., On the Hamilton’s ideal’s, Journal of Combinatorial Theory B, 12, 163-168 (1972) · Zbl 0213.50803
[10] So, W., Commutativity and spectra of Hermitian matrices, Linear Algebra and Its Applications, 212-213, 15, 121-129 (1994) · Zbl 0815.15005
[11] Das, K. Ch., The Laplacian spectrum of a graph, Computers & Mathematics with Applications, 48, 5-6, 715-724 (2004) · Zbl 1058.05048
[12] Das, K. Ch., Maximizing the sum of the squares of the degrees of a graph, Discrete Mathematics, 285, 1-3, 57-66 (2004) · Zbl 1051.05033
[13] Feng, L. H.; Yu, G. H., On three conjectures involving the signless Laplacian spectral radius of graphs, Publications de l’Institut Mathematique, 85, 99, 35-38 (2009) · Zbl 1265.05365
[14] Erdös, P.; Gallai, T., On maximal paths and circuits of graphs, Acta Mathematica Hungarica, 10, 3, 337-356 (1959) · Zbl 0090.39401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.